# SDR FDEA201604151235

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 61,114 hours, 22,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N6008
- Part serial: 000X3
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GUST LOCK BROKEN & INOPERATIVE.  R & R R1 DOOR HOLD OPEN LOCK COLLAR.
